# SDR AALA970108

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TWO CRACKS IN STRINGER END AT WING LIGHT, FORWARD SIDE.  CUT OFF APPROX 12 INCHES OF STRINGER AND INSTALLED NEW PIECE WITH REPAIR CHANNELS PER SRM 53-103 FIG 1.  (M)
